# SDR SWIA2019111446762

- Difficulty date: November 14, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 36,915 hours, 32,823 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Message
- Condition: False Activation
- Location: Nlg Steering
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STEERING INOP CAUTION MESSAGE IN FLIGHT.  RAN QRH, MESSAGE PERSISTED.  FLIGHT 3797  CLOSED  THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 19890415 WITH THE FOLLOWING CORRECTIVE ACTION: "TROUBLESHOT STEERING INOP CAUTION IAW FIM.  NO DEFECTS NOTED.  OPC GOOD."
